# SDR SWIA200514644

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 14,386 hours, 21,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120060R
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 6,460 hours, 9,481 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS DO NOT COME DOWN.  REMOVED AND REPLACED FLAP SELECTOR LEVER ASSY WITH SERVICEABLE UNIT REF NR 27-50-00.  OPERATIONAL CHECK GOOD.
